MAUDE Adverse Event Report: ABBOTT VASCULAR RX XPEDITION LL; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR RX XPEDITION LL; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1074400-38
Medical Device Problem Codes Difficult to Remove (1528); Improper or Incorrect Procedure or Method (2017); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device location was not provided, and it is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the 4.0x38 mm xience xpedition stent came out when the protective sheath and stylet were removed with some resistance noted.There was no reported patient involvement and there was no reported device use.There was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
H6: 2017 failure to follow steps/instructions a visual and dimensional inspection was performed on the returned device.The reported stent dislodgement was confirmed.The reported difficult to remove could not be tested based on the condition of the returned device.It should be noted that the xience xpedition, everolimus eluting coronary stent system, instructions for use (ifu) states: prior to using the xience xpedition, everolimus eluting coronary stent system, carefully remove the system from the package and inspect for bends, kinks, and other damage.Verify that the stent does not extend beyond the radiopaque balloon markers.Do not use if any defects are noted.The ifu deviation does not appear to have directly caused or contributed to the reported difficulties.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: patient code 2645 was removed.
 
Event or Problem Description
Returned device analysis and confirmation with the account identified that the delivery system had been inserted into the patient.The dislodged stent was found on the stylet wire.There were no adverse patient effects.No additional information was provided.

Brand Name
RX XPEDITION LL
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10368063
Report Number2024168-2020-06522
Device Sequence Number16860270
Product Code NIQ
UDI-Device Identifier08717648162688
UDI-Public08717648162688
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2023
Device Model Number1074400-38
Device Catalogue Number1074400-38
Device Lot Number0010241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1